You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
Stationary Distributions of Flows in Jackson Networks
J. Labetoulle, G. Pujolle and C. Soula
Mathematics of Operations Research
Vol. 6, No. 2 (May, 1981), pp. 173-185
Published by: INFORMS
Stable URL: http://www.jstor.org/stable/3689132
Page Count: 13
Preview not available
This paper analyzes several queueing systems with feedback. We obtain the stationary distribution of the interinput, interoutput and inter feedback times for a M/M/1 queue with feedback. Then we show the equality of the distributions of the interinput times and interoutput times for any queue in a general Jackson network.
Mathematics of Operations Research © 1981 INFORMS